# SDR V0XR20100726006

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529063007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FRAME 23 AND RY780.0 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED ANGLE AT FRAME 23 AND RY780.0 IAW SRM 51-40-02.  W/C 1085.
